# SDR IXXA09SMN071S

- Difficulty date: August 5, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 86,195 hours, 23,304 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 86,195 hours, 23,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND RIGHT HAND OUTER WING OUTBOARD LEADING EDGE UPPER SKIN CORRODED AT STATION XFS 730.000. REMOVED CORROSION. FOUND OUT OF LIMITS. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED DAMAGED AREA. FABRICATED NEW SKIN INTERNAL AND EXTERNAL DOUBLERS. CLEANED, TREATED, AND PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM 57-2-1 FIGURE 38 TR 57-85, SRM 51-1-8 PAGES 17-18, SRM 57-2-0, SRM 57-2-1, SRM 51-1-21, SRM 51-1-8B, SRM 57-2-1, SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, AND SRM 51-3-1.
